RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 1(22), Pages 53–57 (Mi pfmt356)  

MATHEMATICS

Asymptotics of diagonal Hermite–Pade approximants for a system of four exponentials

A. V. Astafyeva

F. Scorina Gomel State University, Gomel, Belarus

Abstract: Asymptotic properties of diagonal Hermite–Pade approximants of type I for exponential system $\{e^{\lambda_jz}\}^3_{j=0}$ with arbitrary real $\lambda_0<\lambda_1<\lambda_2<\lambda_3$ are studied. The obtained theorems complement the results of P. Borwein and F. Wielonsky.

Keywords: Hermite–Pade approximants of type I, asymptotic equality, saddle-point method.

Full text: PDF file (423 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.538.52+517.538.53
Received: 01.07.2014

Citation: A. V. Astafyeva, “Asymptotics of diagonal Hermite–Pade approximants for a system of four exponentials”, PFMT, 2015, no. 1(22), 53–57

Citation in format AMSBIB
\Bibitem{Ast15}
\by A.~V.~Astafyeva
\paper Asymptotics of diagonal Hermite--Pade approximants for a system of four exponentials
\jour PFMT
\yr 2015
\issue 1(22)
\pages 53--57
\mathnet{http://mi.mathnet.ru/pfmt356}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt356
  • http://mi.mathnet.ru/eng/pfmt/y2015/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:56
    Full text:21
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019